MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) WINGSET PBBCS 21 X .75 12 PREATTACHED; BLOOD COLLECTION SET

BECTON, DICKINSON & CO., (BD) WINGSET PBBCS 21 X .75 12 PREATTACHED; BLOOD COLLECTION SET
Catalog Number 367352
Health Effect - Clinical Code No Information (3190)
Date of Event 05/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results: batch 6021896 four customer samples were received with severed tubing.Batch 5343757 one customer sample was received with severed tubing.As this is a confirmed complaint a dhr review is not required refer to capa 50210 for investigation summary.Conclusion: capa (b)(4) has been initiated for documentation related to this issue of severed tubing to document the investigation path, root cause analysis and remediation plan to include corrective and preventive actions.Root cause: just before the sealing process if the tubing is hanging outside of the bottom blister cavity, the tubing can be severed.Remedial action required: capa (b)(4) has been initiated for this issue to document the investigation path, root cause analysis and remediation plan to include corrective and preventive actions.
 
Event or Problem Description
It was reported that before using the wingset pbbcs 21 x.75 12 preattached the user noted that the tubing was pinched and sometimes completely severed.

Brand Name
WINGSET PBBCS 21 X .75 12 PREATTACHED
Common Device Name
BLOOD COLLECTION SET
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key6999550
Report Number1024879-2017-00231
Device Sequence Number900242
Product Code JKA
UDI-Device Identifier00382903673520
UDI-Public00382903673520
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011984
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2018
Device Catalogue Number367352
Device Lot Number6021896
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2016
Initial Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;